... I had 90 days, and the condition was not fully healed (microscopic colitis) so I was given another 90 days worth
How long does it take for the Uceris to leave your system permanently and relieve the side effects?
Question posted by Al Flood on 6 April 2014
Last updated on 29 July 2016
Like you, I have collagenous colitis and my gastro provider put me on a course of Budesonide for 3 months and then directly on Uceris for another 2 1/2 months back in 2012 through 2013. Uceris is Budesonide in an extended release form and is a corticosteroid. The manufacturer of Uceris indicates the drug should only be used for up to 8 weeks.
Subsequent to this five month stint on Budesonide and Uceris, I was diagnosed with cataracts. I also developed persistent sinus infections, rhinitis, yeast infections, acne and lower blood pressure. I was even informed by my dentist that a Lichenoid reaction was visible in my mouth. Steroid use was the presumed cause.
When I chatted with a pharmacist, he said the half life of Uceris is about 4 hrs, but should be completely eliminated from your system in 96 hrs. The problem with side effects is that the drugs effect on the body could take longer to resolve. It could be weeks or months-- Nobody seems to know.
These gastro docs are clueless or downright negligent when they prescribe Budesonide (Uceris) for extended periods of time beyond what the manufacturer recommends.
- Uceris uses and safety info
- Uceris information for Healthcare Professionals (includes dosage details)
- Side effects of Uceris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.